# SDR DALA2014070803950

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 62,971 hours, 18,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT GALLEY 404 DAMAGED AND WIRE BROKEN.  SECURED WIRE IAW  WDM 20.
